Polynomial characterization of L∞-spaces R Cilia, M D'Anna, JM Gutiérrez Journal of mathematical analysis and applications 275 (2), 900-912, 2002 | 34 | 2002 |
Dominated, diagonal polynomials on ℓ p spaces R Cilia, JM Gutiérrez Archiv der Mathematik 84, 421-431, 2005 | 19 | 2005 |
Nuclear and integral polynomials R Cilia, JM Gutiérrez Journal of the Australian Mathematical Society 76 (2), 269-280, 2004 | 16 | 2004 |
Polynomials on Banach spaces whose duals are isomorphic to ℓ1 (Γ) R Cilia, M D'Anna, JM Gutiérrez Bulletin of the Australian Mathematical Society 70 (1), 117-124, 2004 | 14 | 2004 |
Some isomorphic properties in K (X, Y) and in projective tensor products R Cilia, G Emmanuele Colloq. Math 146 (2), 239-252, 2017 | 13 | 2017 |
Polynomial characterization of Asplund spaces R Cilia, J Gutiérrez Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (3), 393-400, 2005 | 12 | 2005 |
Ideals of integral and r-factorable polynomials R Cilia, JM Gutiérrez Boletín de la Sociedad Matemática Mexicana: Tercera Serie 14 (1), 95-124, 2008 | 10 | 2008 |
Integral and S-factorizable multilinear mappings R Cilia, JM Gutiérrez Proceedings of the Royal Society of Edinburgh Section A: Mathematics 136 (1 …, 2006 | 8 | 2006 |
Factorization of weakly continuous differentiable mappings R Cilia, JM Gutiérrez Bulletin of the Brazilian Mathematical Society, New Series 40, 371-380, 2009 | 7 | 2009 |
Compact factorization of differentiable mappings R Cilia, J Gutiérrez, G Saluzzo Proceedings of the American Mathematical Society 137 (5), 1743-1752, 2009 | 7 | 2009 |
Weakly sequentially continuous differentiable mappings R Cilia, JM Gutiérrez Journal of mathematical analysis and applications 360 (2), 609-623, 2009 | 6 | 2009 |
Extension and lifting of weakly continuous polynomials R Cilia, JM Gutiérrez Studia Mathematica 169 (3), 229-241, 2005 | 6 | 2005 |
A REMARK ON THE DUNFORD-PETTIS PROPERTY IN Lx (p, X) R Cilia AMERICAN MATHEMATICAL SOCIETY 120 (1), 1994 | 6 | 1994 |
Pelczynski's property (V) and weak* basic sequences R Cilia, G Emmanuele Quaestiones Mathematicae 38 (3), 307-316, 2015 | 5 | 2015 |
Control and separating points of modular functions A Avallone, G Barbieri, R Cilia Mathematica Slovaca 49 (2), 155-182, 1999 | 5 | 1999 |
Some observations about the uncomplementability of the space K (X, Y) into the space DP (X, Y) A Calabró, R Cilia BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 7 (1), 201-213, 1993 | 5 | 1993 |
Riesz-representable multilinear mappings R Cilia, JM Gutiérrez Linear and Multilinear Algebra 70 (11), 2027-2046, 2022 | 4 | 2022 |
Operators with an integral reprsentation R Cilia, J Gutiérrez Proceedings of the American Mathematical Society 144 (12), 5275-5290, 2016 | 4 | 2016 |
Left ℓ1-factorable polynomials R Cilia, JM Gutierrez Glasgow Mathematical Journal 51 (3), 631-649, 2009 | 4 | 2009 |
Some progress on the polynomial Dunford--Pettis property R Cilia, JM Gutierrez Rendiconti Lincei-Matematica E Applicazioni 29 (4), 679-688, 2018 | 3 | 2018 |